Open Access
1999/2000 The Minimal Denjoy Index of a Symmetric Perfect Set
R. E. Svetic, H. Volkmer
Real Anal. Exchange 25(1): 329-342 (1999/2000).


It is shown that every uniform symmetric perfect set admits a minimal Denjoy Index. This minimal Denjoy Index and a point where it is attained is found for many uniform symmetric perfect sets.


Download Citation

R. E. Svetic. H. Volkmer. "The Minimal Denjoy Index of a Symmetric Perfect Set." Real Anal. Exchange 25 (1) 329 - 342, 1999/2000.


Published: 1999/2000
First available in Project Euclid: 5 January 2009

zbMATH: 0937.26509
MathSciNet: MR1758009

Primary: 26A03
Secondary: 04A15 , 28A05 , 54H05

Keywords: Denjoy Index , Symmetric Perfect Set , Symmetric Porosity

Rights: Copyright © 1999 Michigan State University Press

Vol.25 • No. 1 • 1999/2000
Back to Top